Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Brown tar like blood during menstruation after having Mirena

Im 21 years old i weigh 179 pounds, Im a healthy woman, I have no health problems other than ovarian cysts that i was diagnosed with as a teen. I just had my son 8 weeks ago and I recently had the birth control Mirena inserted at 6 weeks after delivering my child.. I have been on my period now for 2 weeks and I recently noticed that I am having thick dark brown tar like blood during this period and I have no idea what could have caused this or what is going on with my body.. Is there something wrong in my body or could it be the Mirena device? etc. Help!
Asked On : Thu, 12 May 2011
Answers:  1 Views:  877
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,Sara thanks for query.After mirena some changes in menstrual flow may be observed for couple of periods.There may be increase flow,some pain etc.Do not worry and things should settle down.Still if too much worried you can discuss with your doctor.bye.
Answered: Thu, 12 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor